It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board

  • Lexapro and Zoloft Help

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-07-2007, 10:17 AM   #1
    Northerone
    Newbie
    (male)
     
    Northerone's Avatar
     
    Join Date: Jan 2007
    Location: Texas
    Posts: 4
    Northerone HB User
    Lexapro and Zoloft Help

    I've been diagnosed with GAD and panic disorder with agorophobia. I've been on zoloft on and off for over year. I was just switched to lexapro . I had taken my first dose of lexapro about a week after my last zoloft dose. My zoloft dose was 75-100 mg and Lexapro was 5 mg. The night after my first lexapro dose i had really bad anxiety and panic attacks. I've only take 2 doses of leaxpro thus far but since ive been on it Im extemely nervous and on edge. I had an ER visit and they were unsure if It was a reaction to the lexapro or If I was having withdrawal from the zoloft. Is it still possible to get withdrawal from the zoloft even tho I had switched to a similar medication? I skipped my lexapro dose last night which would of been the 3rd dose because Im no longer going to take it. I would like to go back on the zoloft. I understand no1 is a physician and my physician is a pain to get in touch with and we normally go with what I think is best. Should I go back on the zoloft right away to alleviate the possible withdrawl? Or would there be some kind of reaction with the lexapro that i took just for the past two days? I would love to get back on the zoloft so the sooner the better I just dont want it to interact or make matters worse because of the lexapro. If it is withdrawal would taking the zoloft take away the symptoms right way ? Thanks for your time

     
    Sponsors Lightbulb
       
    Old 01-07-2007, 04:03 PM   #2
    ocdengineer
    Inactive
    (male)
     
    Join Date: Sep 2006
    Posts: 786
    ocdengineer HB User
    Re: Lexapro and Zoloft Help

    I am pretty sure that each med has its own set of side effects to deal with, so it is possible that the Lexapro could be the problem. Also, I have not read a lot of good reviews on the Lexapro since I have been on this board. Nobody has fond that it helped enough to consider themselves in remission. However, if the Zoloft worked, why did you quit? If you find a drug then you should stick with it. I would definitely suggest you get back to what works and talk with your doctor.

    Take care,
    OE

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Cymbalta vs.Zoloft economike Depression 14 03-24-2011 10:34 PM
    Lexapro..first day. what can i expect? tattoojock Depression 2 08-23-2010 07:05 AM
    Lexapro and Anxiety Looly Anxiety 4 12-31-2009 01:56 PM
    Lexapro vs. Zoloft ~ Questions, help appreciated. xMzS13x Anxiety 8 10-28-2008 11:26 AM
    Anyone know the difference between Zoloft and Lexapro? miche31 Anxiety 5 11-16-2006 08:23 PM
    From Zoloft to Lexapro any advice? KJsunny Anxiety 8 08-05-2006 11:14 PM
    does lexapro make u feel weird and will it help ocd? bkm4673 Obsessive Compulsive Disorder (OCD) 6 08-23-2005 12:23 AM
    Lexapro or Zoloft? bulletinboard25 Panic Disorders 1 02-22-2004 10:52 PM
    lexapro vs. zoloft serena03 Depression 1 08-04-2003 07:39 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:16 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!